Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Spread out sores on legs, little pus, redness, leaving scars

hello, i have been getting relatively spread out little sores on the back on my legs that start out as a small blister/ pimple sort of thing. not very much pus at all, and they are not overly sore, but they will not go away. I have been getting them sporadically over the year. They are very red and leave nasty scarring, even though i do not pick at them!
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi i thunk u are suffering from prurigo is intensely itchy condition mainly present in lower extremites .firsr a papule appears then on repeated itching a nodular lesion occurs.on itching u get blood
But only little bit can be treated with atarax 25 mg at night.a antibiotic. short couse of steriods starting with 30 mg tapering to 10 mg.application of venusia max cream and dipsalic ointment over the lesions can cure.then afterwards spots are treated with intralesional steriods
Answered: Fri, 20 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor